# SDR AALA202505099754

- Difficulty date: May 6, 2025
- Submitted: May 9, 2025
- Operation: Air carrier
- Aircraft: N820AW
- Make and model: Airbus A319-132
- Aircraft serial: 1397
- Aircraft time: 72,971 hours, 34,348 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: D5347112420300
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK SHEAR PLATE STR 23 R LOCATED FR69 TO FR70 AT AFT GALLEY AREA. MAINTENANCE REPLACED SHEAR PLATE STR 23 R LOCATED FR69 TO FR70 AT AFT GALLEY AREA IAW A319 SRM 51-72-11-911-001 AND DWG D53474180.
